# SDR SIMA20210114004

- Difficulty date: January 14, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED.  CORROSION LEVEL 1.  C/A-R & R CARGO DOOR SILL IAW SRM 51-40-02.  REFER TO NON-ROUTINE E840095 FOR ADDING MATERIAL TO CARGO DOOR INTERNAL LOWER . CARGO DOOR SILL IS CORRODED.  CORROSION LEVEL 1.  C/A-R & R CARGO DOOR SILL IAW SRM 51-40-02.  REFER TO NON-ROUTINE E840095 FOR ADDING MATERIAL TO CARGO DOOR INTERNAL LOWER CORNERS.
